# SDR IXXA0000041

- Difficulty date: November 5, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 70,452 hours, 19,409 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Misrigged
- Location: Mlg
- Part time: 70,452 hours, 19,409 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM HIK TO SUU, THE GEAR DOOR NOT LATCH LIGHT ILLUMINATED DURING THE LANDING GEAR UPLATCH CHECK.  THE FLIGHT CREW FOLLOWED COMPANY PROCEDURE, PLACED THE GEAR LEVER IN THE UP POSITION DETENT AND CONTINUED TO SUU FOR AN UNEVENTFULL LANDING.  MAINTENANCE INSPECTED THE LANDING GEAR, PERFORMED AN OPERATIONAL CHECK WHICH REVEALED THE LEFT MAIN DOOR UPLATCH MECHANISM OUT OF ADJUSTMENT.  A RIG OF THE LEFT GEAR DOOR UPLATCH MECHANISM IN ACCORDANCE WITH THE MAINTENANCE MANUAL.  MAINTENANCE PERFORMED A SUCCESSFUL OPERATIONAL CHECK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
